# SDR DL757031092

- Difficulty date: December 15, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 58,243 hours, 29,952 cycles
- Engine time: 13,894 hours, 6,333 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 366001036
- Part serial: 571C
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GOT LT ENG BLEED ALERT ON EICAS, AND OFF LIGHT ON OVERHEAD BLEED PANEL.  REPLACED LEFT PRSOV.
